# SDR JAFA65SA01

- Difficulty date: June 26, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N65SA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000114
- Aircraft time: 6,861 hours, 7,046 cycles
- Engine: Pwa JT15*
- Engine time: 6,854 hours, 7,046 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Chafed
- Location: Lt Engine
- Part time: 6,861 hours, 7,046 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT FLICKERED ON INTERMITTENTLY.  INSPECTION FOUND LOOP CHAFING AGINST OTHER WIRING AND TUBING ON THE ENGINE AND A MINOR LEAK IN A BLEED AIR LINE COUPLING.
